MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP BROACH/IMPLNT HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP BROACH/IMPLNT HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Catalog Number 213001030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total shoulder joint replacement (b)(6), (b)(6) hospital, (b)(6) 2018.The surgeon was hammering the broach into the humerus and the small metal toggle broke in half and fell off.Broken pieces isolated and removed from sterile field.The surgeon was able to carry on without issue.No ae to patient.No delay to procedure.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : the device associated with this report was not returned.(b)(4) considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP BROACH/IMPLNT HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7317576
Report Number1818910-2018-54622
Device Sequence Number2311501
Product Code HTQ
UDI-Device Identifier10603295090519
UDI-Public10603295090519
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213001030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1